| Model Number |
8801-04016DA |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Neck Pain (2433); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted in patient.
Event or Problem Description
It was reported that an unknown amount of ozark self-starting, variable screws fractured 4-6 months post-operatively.The patient is now experiencing neck pain.Revision surgery is not scheduled at this time.As eight screws were implanted during index surgery spanning c4, c5, c6, and c7, all eight screws will be reported conservatively.This record captures the fifth of eight screws.
Additional Manufacturer Narrative
B5 was updated to reflect this device is concomitant.This device was deemed concomitant as radiographic images confirmed only two screws fractured.
Event or Problem Description
Following the visual inspection of received radiographic images, it was confirmed that only two screws fractured.The complaint screws are captured under reports 3004774118-2020-00173 and 3004774118-2020-00174.Therefore, this ozark self-starting variable screw is concomitant.